Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 283-286
http://dx.doi.org/10.1155/S0161171294000414

Ghizzetti's theorem for piecewise continuous solutions

Departamento de Matemáticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile

Received 30 March 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel Pinto, “Ghizzetti's theorem for piecewise continuous solutions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 283-286, 1994. https://doi.org/10.1155/S0161171294000414.